Top
10
Doctor insights on: Drugs Alavert Loratadine

Share
2

2
Are Claritin (loratadine) and alavert the same?

Are Claritin (loratadine) and alavert the same?

Generic: Both Claritin (loratadine) and Alavert contain the same active ingredient, Loratadine. Claritin (loratadine) is the original brand name for this drug, and Alavert is one of the less expensive generic forms. They should both work the same for most people. ...Read more

See 1 more doctor answer
5

5
With allergy drugs such as astemizole, how about claritin (loratadine)?

With allergy drugs such as astemizole, how about claritin (loratadine)?

Astemizole not sold: Astemizole is off the market as it caused arrythmias (irregular heart beats). Cetirizine is currently the most effective 2nd generation, non-sedating antihistamine available, as effective as Benadryl (diphenhydramine) 25 mg, 1 tab 3-4x/day. It can be purchased over the counter and 300-365 tabs are available from discount retailers like bj's and costco for under $18.00. ...Read more

See 1 more doctor answer
6

6
With allergy drugs such as astemizole can I take claritin (loratadine)?

Combine astemizole: Generally you don't need to but occasionally you can safely combine them for flareups. ...Read more

7

7
Can Claritin (loratadine) d or Flonase cause false positive in drug test?

Yes for Claritin (loratadine) D: Flonase contains a corticosteroid and should not interfere with usual blood tests. Claritin (loratadine) D contains pseudoephedrine which can cause some drug tests to be positive, ...Read more

See 2 more doctor answers
8

8
With allergy drugs such as astemizole or terfenadine, how about taking claritin (loratadine)?

Depends: Astemizole is not available in the U.S. The other two are now over the counter medications for seasonal allergies. Consult your doc if you think you have seasonal allergies. ...Read more

9

9
If someone starts a rash after being on claritin, (loratadine) might it be from the drug? How likely is it for a person to be allergic to an allergy drug?

Uncommon: Could also be something in the additives or coloring of the pill. Have you tried other antihistamines and had the same reaction. If so, then it might be a drug class allergy. If not, then it is a particular brand. ...Read more

See 1 more doctor answer
10

10
Hi doc iv had a urine drugs test at work and failed on opiates.Just had paracetomol/ibuprfeon/loratadine ?

Hi doc
iv had a urine drugs test at work and failed on opiates.Just had paracetomol/ibuprfeon/loratadine
?

Drug test: Paracetamol Ibuprofen and loratidine with their metabolites wouldn't test positive for opiates. If you have not taken any opiates within 1 week, then the test must be a false positive, or you ingested foods which could have made the test positive. ...Read more

See 1 more doctor answer